Opuscula Math. 30, no. 4 (2010), 411-429
Existence and attractivity results for nonlinear first order random differential equations
Abstract. In this paper, the existence and attractivity results are proved for nonlinear first order ordinary random differential equations. Two examples are provided to demonstrate the realization of the abstract developed theory.
Keywords: random differential equations, locally attractive, globally attractive, local asymptotic attractive, fixed point theorem.
Mathematics Subject Classification: 47H40, 60H25.